This article is cited in 2 scientific papers (total in 2 papers)
On approximation of continuous functions by determinate functions with delay
A. N. Cherepov
We consider determinate functions with delay which are extensions of determinate functions and find some properties of these functions. The problem is posed to approximate continuous functions by functions with delay, and the assertion is proved that it is possible to approximate any continuous function with an arbitrary accuracy. Approximations for some functions are given, including the addition and multiplication functions which are minimal from the delay viewpoint.
PDF file (218 kB)
Discrete Mathematics and Applications, 2010, 20:1, 1–24
A. N. Cherepov, “On approximation of continuous functions by determinate functions with delay”, Diskr. Mat., 22:1 (2010), 83–103; Discrete Math. Appl., 20:1 (2010), 1–24
Citation in format AMSBIB
\paper On approximation of continuous functions by determinate functions with delay
\jour Diskr. Mat.
\jour Discrete Math. Appl.
Citing articles on Google Scholar:
Related articles on Google Scholar:
This publication is cited in the following articles:
A. N. Cherepov, “Approximation of continuous functions by finite automata”, Discrete Math. Appl., 22:4 (2012), 445–453
Anashin V.S., “Smooth finitely computable functions are affine, or why quantum systems cause waves”, Dokl. Math., 92:3 (2015), 655–657
|Number of views:|